Extremes of threshold-dependent Gaussian processes

Bai, L, Debicki, K, Hashorva, E et al. (1 more author) (2018) Extremes of threshold-dependent Gaussian processes. Science China Mathematics, 61 (11). pp. 1971-2002. ISSN 1674-7283



  • Bai, L
  • Debicki, K
  • Hashorva, E
  • Ji, L
Copyright, Publisher and Additional Information: © 2018, Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of a paper published in Science China Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: extremes; Gaussian processes; fractional Brownian motion; ruin probability; ruin time
  • Accepted: 27 December 2017
  • Published (online): 5 September 2018
  • Published: November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Feb 2018 14:11
Last Modified: 05 Sep 2019 00:41
Status: Published
Publisher: Science China Press
Identification Number: https://doi.org/10.1007/s11425-017-9225-7